Doctor insights on:
Symptoms Of Torsades De Pointes
Torsade de pointes: Any doctor trained to read ecgs should be able to diagnose torsade de pointes. Cardiologists are the specialty to which torsade de pointes patients usually are referred. ...Read more
My heart rate is 52. I also take Zoloft (sertraline). Sertraline and bradycardia can both induce Long QT and torsades de pointes. How can I mitigate my risk?
What is torsade de points describe what you feel? I'm terrified of how mirtazapine is making me feel.
Torsade: If you have long qt to start the chances are increased. If you start with normal qt, then with qt monitoring you can see what is happening as up titration of the dose progresses. If its getting long with increasing dose we stop increases maybe stop the drug. ...Read moreSee 1 more doctor answer
How long after taking a drug that prolongs QT interval would something like torsades de point happen? Would I know after weeks of taking a drug?
Torsade de pointes: I want you to read about EAD (early after depolarization) which is the mechanism of torsades due to R on T phenomenon. Magnesium is the drug of choice for suppressing EADs and terminating the torsades. Magnesium achieves this by decreasing the influx of calcium, thus lowering the amplitude of EADs. Mg is used for treatment in hemodynamically stable sustained torsades. ...Read more
Had a tilt table test and had SVT, later had Torsades? What is Torsades, is it serious? What do these findings suggest?
Torsades: Yes torsades is very, very serious. If indeed you have episodes of this you should be talking with an electrophysiologist, like, yesterday. ...Read more
- Talk to a doctor live online for free
- Sewells point
- Erbs point
- Does de quervain tenosynovitis usually cause many symptoms?
- Ask a doctor a question free online
- Point of care hiv testing
- Point zero energy
- Weight watchers 1 point
- Trigger point referred pain
- Talk to a cardiologist online